# SDR AU970440

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 8974575
- Condition: Faulty
- Location: Fuel Control
- Component: Garrtt
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TEMPERATURE LIMITER BYPASS VALVE FAULTY
